| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the remote monitor had unsuccessful daily wireless audit (dwa).It was also reported that the remote monitor had no telemetry with the implantable cardiac monitor (icm).It was verified that the remote monitor remained set up.Troubleshooting steps were performed, including addressing the reader position issue with the progress bar not filling.The patient was referred tothe clinic for further assistance.The icm remains in the patient.No patient complications have been reported as a result of this event.